# SDR 2009FA0000030

- Difficulty date: December 28, 2008
- Submitted: January 21, 2009
- Operation: General aviation
- Aircraft: N242RB
- Make and model: Lear 55LEAR
- Aircraft serial: 55B132
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Main Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED, ENROUTE WITH 2 PASSENGERS, 2 HOURS INTO FLIGHT, JUST PRIOR TO INITIAL DESCENT, ACFT EXPERIENCED A COMPLETE ELECTRICAL FAILURE AND LOSS OF PRESSURIZATION AT FL430.  FLIGHT CREW REGAINED CONTROL OF PRESSURIZATION AROUND FL330 AND RESTORED PWR TO NR 1 COMM RADIO.  ACFT DIVERTED AND MADE A VISUAL NO-FLAP APPROACH & LANDING.  ACFT OVERRAN RUNWAY APPROX 50 FT INTO MUD.  NO PASSENGERS OR CREW WERE INJURED AND ACFT HAD MINOR DAMAGE.  AFTER INITAL INSP, SUSPECT LT MAIN BUSS C/B ISSUE BUT UNABLE TO CONFIRM THIS TO BE THE PROBLEM AT THIS TIME.  ADDITIONAL INSP AND MAINT NEEDED TO CONFIRM C/B OVERLOAD.  (K)
